# SDR SWAA2013010311099

- Difficulty date: December 15, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 24R FASTENERS HOLE LOCATED BETWEEN BS 887 TO BS 907 AFT CARGO COMPARTMENT 3EA LOCATION.  REPAIRED STRINGER SECTION PER SRM.
